# SDR RAIA201902201502

- Difficulty date: February 13, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: RAIA
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RH HORZ. STAB HINGE PIN FITTING. R&R RH HORZ STAB HINGE FITTING.
